MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 10X105MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 10X105MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that foreign matter adhered to the white cushioning material when the sterilized packaging of this product was opened.However, this device was used.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event reports that an unknown type of foreign debris was identified inside the sterile packaging.This was identified during surgery but no further information has been provided (no adverse-event has been reported).The same implant was used to complete the surgery.Product has not been returned and photographs have not been provided, therefore, the reported event is not confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the device when it left zimmer biomet, and the root cause of the reported event cannot be determined as product has not been returned, and photographs have not been provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; g3; h2; h3; h6 only the outer packaging and thick foam insert were returned.Visual evaluation of the returned packaging found a small unidentified fiber on the insert.A small amount of roughening was present on the back of the insert but no foreign debris was observed.The front of the insert is also punctured with discoloration within the hole created in the insert.This complaint has been confirmed.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was returned opened.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TPRLC XR MP T1 PPS 10X105MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11378569
Report Number0001825034-2021-00573
Device Sequence Number17089245
Product Code LPH
UDI-Device Identifier00880304517295
UDI-Public(01)00880304517295
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-145100
Device Lot Number6737294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer04/07/2021
06/24/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/08/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1